American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] F. Morel. Voevodsky's proof of Milnor's conjecture. Bull. Amer. Math. Soc. 35 (1998) 123-143. MR 1600334.
Abstract, references, and article information
View Article: PDF

[2] Marc Levine. Homology of algebraic varieties: An introduction to the works of Suslin and Voevodsky. Bull. Amer. Math. Soc. 34 (1997) 293-312. MR 1432056.
Abstract, references, and article information
View Article: PDF

[3] M. Pavaman Murthy. Zero-cycles, splitting of projective modules and number of generators of a module. Bull. Amer. Math. Soc. 19 (1988) 315-317. MR 940495.
Abstract, references, and article information
View Article: PDF

[4] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information
View Article: PDF

[5] A. Iarrobino. Punctual Hilbert schemes. Bull. Amer. Math. Soc. 78 (1972) 819-823. MR 0308120.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1